# SDR UALA2011022200908

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,402 hours, 10,905 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835503
- Part serial: 94
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 WINDOW ASSY AIR LEAKS (NOISY) POSITION 2 (2=2L ,5=2R). TAPED LOWER FWD CORNER AND AFT EDGE OF WINDOW ASSY IAW MM.  PERMANENT REPAIRS TO BE ACCOMPLISHED IAW AMM FIRST MX OPPORTUNITY.  REPLACED NR 2 CAPTS SLIDING WINDOW IAW MM.  WINDOW WILL NOT CLOSE PROPERLY.   COMPLETED INSTALLATION AND RIG.
